# SDR AALA202308294699

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 71,545 hours, 27,672 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Bellows
- Part number: D2157160000000
- Condition: Separated
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 2 HOURS INTO FLIGHT A BURNING RUBBER / ELECTRICAL ODOR WAS SMELLED THROUGHOUT THE ENTIRE AIRCRAFT FOR APPROXIMATELY 5 MINUTES THEN THE ODOR DISSIPATED. MAINTENANCE FOUND THE LEFT PACK BELLOWS BETWEEN THE CONDENSOR (10HM2) AND CHECK VALVE (15MH) WAS SEPERATING FROM THE FLANGE. MAINTENANCE REPLACED THE BELLOWS AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
